Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Itchy Rashes & Lumps Side Effect Of Lisinopril?

I was on Lisinopril for one week and discontinued it one week ago. Three days ago I developed a rash on one side of the buttocks which spread to the inside at the joint area, The rash has some hard lumps, itches mildly with burning, I have run a fever 99 to 100. I am a 68 y.o. female.
Mon, 31 Jan 2022
Report Abuse
General & Family Physician 's  Response
Hello,

You had been taking lisinopril for one week. Presently you are having rash that is itchy and burning. You are also a little febrile. You are probably experiencing side effects of lisinopril. Lisinopril rashes should not be exposed to direct sunlight or UV rays. Wash the affected area with a mild soap. Do not touch or scratch. You can apply a layer of Hydrocortisone ointment on the affected area for relief.

Oatmeal soap also relieves itching and inflammation. You can take acetaminophen, one stat to get rid of mild fever. If you observe symptoms like swelling of lips, face or throat, and trouble breathing, you should visit ER urgently. You need medical support and treatment. Sometimes it can be life-threatening and should be treated as a medical emergency.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Loading Online Doctors....
Is Itchy Rashes & Lumps Side Effect Of Lisinopril?

Hello, You had been taking lisinopril for one week. Presently you are having rash that is itchy and burning. You are also a little febrile. You are probably experiencing side effects of lisinopril. Lisinopril rashes should not be exposed to direct sunlight or UV rays. Wash the affected area with a mild soap. Do not touch or scratch. You can apply a layer of Hydrocortisone ointment on the affected area for relief. Oatmeal soap also relieves itching and inflammation. You can take acetaminophen, one stat to get rid of mild fever. If you observe symptoms like swelling of lips, face or throat, and trouble breathing, you should visit ER urgently. You need medical support and treatment. Sometimes it can be life-threatening and should be treated as a medical emergency. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician